There are several posts about this, along with recommendations for a liver healthy diet.From: http://www.hepfi.org/living/liv_caring.html..
I have not taken isotretinoin (yet), but I've been doing a lot of reading on the boards and on other sites as I try to figure out if I want to try it or not. I've seen many people say that some of their blood levels were abnormal (especially elevated lipids/cholesterol and sometimes liver enzymes). As long as they don't get too high (as determined by your doctor) then slight elevations are usually reversible and may not indicate a true problem. However, if platelets or white blood cells start dropping, then that may warrant discontinuation of the drug.I just now found this article that discusses the prevalence of abnormal lab values in patients taking isotretinoin. I thought it might make you feel better and/or give you some perspective. You can also ask your doctor about it at your next visit or give his office a phone call so that they can put your mind at ease.
Thanks for the response, it really helped! If anyone reading this has any tips or if you have experienced a change in your blood work feel free to share your experience/advice.THANKS AGAIN..
Thank you soooo much beachkrazd your post really really helped. I will definatly check out that site and I will ask my Dr. about the blood work results I am sure the levels were not to high if he up'ed my dose. Thanks again for all your help!!!..
Ive been off for about 1 month on my last month due to stupidity of my doctor and nurses. but I was suposed to be off for only 1 week due to bad liver results...
Cosmo24- Not sure if your in the U.S., but you can also read directly what Roche says about Murad Resurgence effecting liver,cholesterol levels. I believe thier information is on page 30,32,33,34. http://www.rocheusa.com/products/Murad Resurgence/pi/pdf Almost all the time Cholesterol levels go back to normal after your course. Also, Wynne posted a good link for liver care. Good Luck..
Yeah, last time I went my cholesterol was a little high. it makes me feel like an old person.. haha i'm 17!..
My readings for my triglycerides (i think that is what it was...?) was about 500 one month ... we decreased my dosage and it went wayyyy back down...
I was just looking for this problem...i went for my appointment the other day and my fat lipis/colesterol have gone up, it's always been good, so they have lowered my dose from 75mg to 60mg and asked me to watch my diet to try and get it back down.The only downside is I may have to be on the meds 6 months rather than the 4 months they initially wanted me to take.I started my third month yesterday.Michelle..